MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 816300
Medical Device Problem Codes Crack (1135); Inadequate User Interface (2958)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The service repair technician (srt) reported that during testing of the device at the service center, the central control monitor (ccm) monitor had a crack that prevented his finger from properly tracking and got significantly worse the closer to the crack he got.There was no patient involvement.
 
Additional Manufacturer Narrative
Per service center management, the unit is beyond economical repair and will not be repaired.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key23608932
Report Number1828100-2025-00293
Device Sequence Number9918381
Product Code DTQ
UDI-Device Identifier00886799001325
UDI-Public(01)00886799001325(11)180322
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K022947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number816300
Device Catalogue Number816300
Device Lot Number3812
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown